MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; SEE H.10

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ SAMPLE PREP ASSISTANT III; SEE H.10
Catalog Number 647205
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a:common device name: automated pipetting, diluting and specimen processing workstations for flow cytometric analysis.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd facs¿ sample prep assistant iii has accuracy issues occurring.The following information was provided by the initial reporter: accuracy issues.They have rebooted the instrument and computer.No change 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? no.3.If patient samples were redrawn, was there any change or delay of treatment? no.4.Was there any physical harm/injury to the patient due to the issue? no.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office contact - (b)(6).G1.Reporting office - becton dickinson and company bd biosciences investigation summary: based on the review of the complaint trend, defect trend, dhr, risk analysis and service max activity, the reported 'accuracy issue' was not confirmed.The potential cause was not determined.The fse checked the system operation, verified sample volume with a&p test.The system was initialized and functions properly without error.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that bd facs¿ sample prep assistant iii has accuracy issues occurring.The following information was provided by the initial reporter: accuracy issues.They have rebooted the instrument and computer.No change 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there any delay of treatment due to the issue? no 3.If patient samples were redrawn, was there any change or delay of treatment? no 4.Was there any physical harm/injury to the patient due to the issue? no.

Brand Name
BD FACS¿ SAMPLE PREP ASSISTANT III
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18130721
Report Number2916837-2023-00219
Device Sequence Number15348787
Product Code PER
UDI-Device Identifier00382906472052
UDI-Public00382906472052
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K131301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number647205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer03/16/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown